# SDR 9626429762

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOF, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  GEAR EXTENDED NORMALLY BUT GEAR HANDLE WOULD NOT GO UP AGAIN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  AIRCRAFT JACKED AND NOSE STRUT WAS RESERVICED, OPERATIONAL CHECK OK.
